Alert archive / Utah / Red Flag Warnings in 2006

Red Flag Warning 32, NWS Salt Lake City, UT

August 11, 2006

NWS Salt Lake City, UT issued this red flag warning at Aug 11, 2006, 3:47 AM MDT. It took effect at Aug 11, 2006, 9:00 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 11, 2006, 3:47 AM MDT (09:47 UTC)
In effect from
Aug 11, 2006, 9:00 AM MDT
Expired
Aug 12, 2006, 12:00 AM MDT
In force
15 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 110947
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
347 AM MDT FRI AUG 11 2006

UTZ426-111800-
/O.NEW.KSLC.FW.W.0032.060811T1500Z-060812T0100Z/
WASATCH MOUNTAINS NORTH OF I80-
347 AM MDT FRI AUG 11 2006

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MDT
THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WEST WINDS IN 
FIRE WEATHER ZONE 426...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING FOR LOW RELATIVE HUMIDITY AND STRONG WEST WINDS...
WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
MDT THIS EVENING. THIS INCLUDES FIRE WEATHER ZONE 426.

STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE BEHIND A COLD
FRONT ACROSS THE NORTHERN WASATCH MOUNTAINS TODAY. WEST WINDS OF
15-25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED ACROSS THE BEAR RIVER
VALLEY AND OPEN AREAS OF THE NORTHERN WASATCH. RELATIVE HUMIDITIES
WILL ONCE AGAIN DROP TO BETWEEN 10 AND 15 PERCENT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-424-434-111800-
/O.NEW.KSLC.FW.A.0018.060811T1800Z-060812T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WEST CENTRAL DESERTS AND MOUNTAINS-
347 AM MDT FRI AUG 11 2006

...FIRE WEATHER WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING FOR PORTIONS OF NORTHWEST AND WEST CENTRAL UTAH FOR DRY 
LIGHTNING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH FOR PORTIONS OF NORTHWEST AND WEST CENTRAL UTAH FOR DRY 
LIGHTNING...WHICH IS IN EFFECT FROM NOON MDT TODAY THROUGH
THIS EVENING. THIS WATCH INCLUDES FIRE WEATHER ZONES 423...424...434
AND SOUTH OF I-80 IN ZONE 420.

MID LEVEL MOISTURE CONTINUES TO FLOW NORTHWARD ACROSS WEST CENTRAL
AND INTO PORTIONS OF NORTHWEST UTAH THIS MORNING. ADD TO THIS LIFT
FROM A STRENGTHENING JET ALOFT OVER NORTHERN UTAH AND CONDITIONS
WILL BECOME FAVORABLE FOR DRY THUNDERSTORMS. STRONG GUSTY
SOUTHWEST WINDS OVER 35 MPH ARE POSSIBLE WITH THESE STORMS

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
3 follow-up statements
000 
WWUS85 KSLC 111521
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
921 AM MDT FRI AUG 11 2006

UTZ420-423-424-434-112330-
/O.UPG.KSLC.FW.A.0018.060811T1800Z-060812T0300Z/
/O.EXB.KSLC.FW.W.0032.060811T1800Z-060812T0600Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-WEST CENTRAL DESERTS AND MOUNTAINS-
921 AM MDT FRI AUG 11 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR DRY LIGHTNING IN FIRE WEATHER ZONES 420...423...424...434
...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO
MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

THE RED FLAG WARNING FOR DRY LIGHTNING IS FOR THE GREAT SALT LAKE
DESERT AND MOUNTAINS...THE SOUTHERN WASATCH FRONT INCLUDING THE
SALT LAKE AND TOOELE VALLEYS...AND FOR THE WEST CENTRAL DESERTS
AND MOUNTAINS. THIS INCLUDES ZONES 420...423...424...434.

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
TODAY...MAINLY ALONG I-80 SOUTHWARD. THESE STORMS WILL PRODUCE
LITTLE RAINFALL IN THE VALLEYS AND DESERTS AS WELL AS BE
ACCOMPANIED BY GUSTY WINDS. THEREFORE...A RED FLAG WARNING HAS
BEEN ISSUED.

THUNDERSTORMS SHOULD INCREASE IN COVERAGE THIS EVENING AHEAD OF A
WEATHER DISTURBANCE AND MAY SPREAD NORTH OF I-80...ESPECIALLY INTO
THE NORTHERN WASATCH RANGE AND VALLEYS. THE RED FLAG WARNING FOR
THE VALLEYS AND DESERTS HAS BEEN EXTENDED UNTIL MIDNIGHT FOR THIS
REASON.

ALSO...ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE IN THE SOUTHERN
WASATCH RANGE AND PLATEAU...BUT MOST OF THESE STORMS SHOULD HAVE
WETTING RAIN.

MID LEVEL MOISTURE WILL REMAIN IN PLACE OVER MOST OF NORTHERN UTAH
WITH DRYING OVER THE NORTHWEST PART OF THE STATE TODAY. MOISTURE
IS EXPECTED TO MOVE NORTHWARD AGAIN THIS EVENING. A WEAK COLD
FRONT WILL STALL OVER CENTRAL UTAH TODAY AND THEN RETURN NORTHWARD
LATER TONIGHT AHEAD OF THE NEXT PACIFIC STORM SYSTEM. A JET STREAM
WILL MOVE ACROSS NORTHERN UTAH TODAY AND THIS EVENING AND WILL SUPPORT
THUNDERSTORM ACTIVITY. A WEATHER DISTURBANCE EMBEDDED IN THIS FLOW
WILL TRACK ACROSS NORTH CENTRAL UTAH THIS EVENING AND OVERNIGHT
KEEPING THUNDERSTORMS ACTIVE PAST SUNSET. GUSTY SOUTHWEST WINDS
OVER 35 MPH ARE POSSIBLE WITH THESE STORMS.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ426-112330-
/O.CON.KSLC.FW.W.0032.000000T0000Z-060812T0100Z/
WASATCH MOUNTAINS NORTH OF I80-
921 AM MDT FRI AUG 11 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING FOR LOW HUMIDITY AND GUSTY WINDS IN FIRE WEATHER ZONE 426
...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

THIS RED FLAG WARNING FOR LOW HUMIDITY AND GUSTY WINDS IS FOR THE
NORTHERN WASATCH RANGE NORTH OF I-80. THIS INCLUDES ZONE 426.

STRONG WINDS BEHIND A COLD FRONT WILL DEVELOP THIS MORNING AND
CONTINUE INTO THE AFTERNOON. WEST WINDS OF 15-25 MPH WITH GUSTS 
TO 35 MPH ARE EXPECTED ACROSS THE BEAR RIVER VALLEY AND OPEN AREAS
OF THE NORTHERN WASATCH. RELATIVE HUMIDITIES WILL ONCE AGAIN DROP
TO BETWEEN 10 AND 15 PERCENT.

ISOLATED THUNDERSTORMS ARE EXPECTED TODAY NEAR THE WYOMING BORDER
AND WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATER TONIGHT.
THE WARNING MAY NEED TO BE EXTENDED FOR THE RETURN OF
THUNDERSTORMS LATER TONIGHT.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

TARDY
000 
WWUS85 KSLC 112106
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
306 PM MDT FRI AUG 11 2006

UTZ420-120600-
/O.NEW.KSLC.FW.A.0019.060812T1500Z-060813T0300Z/
/O.CON.KSLC.FW.W.0032.000000T0000Z-060812T0600Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
306 PM MDT FRI AUG 11 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR DRY LIGHTNING FOR FIRE WEATHER ZONE 420...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR
FIRE WEATHER ZONE 420...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR FIRE
WEATHER ZONE 420. THIS INCLUDES THE GREAT SALT LAKE DESERT AND
MOUNTAINS. A RED FLAG WARNING FOR DRY LIGHTNING REMAINS IN EFFECT
UNTIL MIDNIGHT MDT TONIGHT.

ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER THE WEST DESERT THIS
AFTERNOON...AND THIS THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE
IN COVERAGE THIS EVENING. THESE STORMS WILL PRODUCE LITTLE
RAINFALL IN THE DESERTS AND WILL BE ACCOMPANIED BY STRONG GUSTY
WINDS.

A COLD FRONT WILL PASS THROUGH THE AREA TOMORROW MORNING. BEHIND THE
FRONT...WINDS HAVE THE POTENTIAL TO BECOME STRONG AND THE AIRMASS
WILL DRY OUT...BRINGING THE POSSIBILITY OF SEVERE FIRE WEATHER
CONDITIONS TO THE AREA.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ426-120100-
/O.NEW.KSLC.FW.A.0019.060812T1500Z-060813T0300Z/
/O.CON.KSLC.FW.W.0032.000000T0000Z-060812T0100Z/
WASATCH MOUNTAINS NORTH OF I80-
306 PM MDT FRI AUG 11 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER
ZONE 426...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE
WEATHER ZONE 426...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS...WHICH IS IN
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR FIRE
WEATHER ZONE 426. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT
THIS EVENING.

GUSTY WINDS HAVE DEVELOPED BEHIND A COLD FRONT AND ARE EXPECTED TO
CONTINUE THIS AFTERNOON. WINDS ARE CURRENTLY MEETING RED FLAG
CRITERIA...THOUGH RELATIVE HUMIDITIES REMAIN IN THE 20-25 PERCENT
RANGE.

ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT
NEAR THE WYOMING BORDER. THE WARNING MAY NEED TO BE EXTENDED FOR
THE THUNDERSTORMS LATE TONIGHT.

A COLD FRONT WILL PASS THROUGH THE AREA LATE TOMORROW MORNING.
BEHIND THE FRONT...WINDS HAVE THE POTENTIAL TO BECOME STRONG AND
THE AIRMASS WILL DRY OUT...BRINGING THE POSSIBILITY OF SEVERE FIRE
WEATHER CONDITIONS TO THE AREA.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ423-424-434-120600-
/O.CON.KSLC.FW.W.0032.000000T0000Z-060812T0600Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WEST CENTRAL DESERTS AND MOUNTAINS-
306 PM MDT FRI AUG 11 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR DRY LIGHTNING FOR FIRE WEATHER ZONES 424 AND 434...

A RED FLAG WARNING FOR DRY LIGHTNING REMAINS IN EFFECT UNTIL
MIDNIGHT MDT TONIGHT FOR FIRE WEATHER ZONES 424 AND 434.

ISOLATED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON OVER THE
WEST DESERTS AND SHOULD INCREASE IN COVERAGE THIS EVENING AHEAD
OF A WEATHER DISTURBANCE AND MAY SPREAD NORTH OF
I-80...ESPECIALLY INTO THE NORTHERN WASATCH RANGE AND
VALLEYS. THESE STORMS WILL PRODUCE LITTLE RAINFALL IN THE VALLEYS
AND DESERTS AND WILL BE ACCOMPANIED BY GUSTY WINDS.

ALSO...ISOLATED DRY LIGHTNING STRIKES ARE POSSIBLE IN THE
SOUTHERN WASATCH RANGE AND PLATEAU...BUT MOST OF THESE STORMS
SHOULD HAVE WETTING RAIN.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

TRAPHAGAN
000 
WWUS85 KSLC 120603
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1203 AM MDT SAT AUG 12 2006

UTZ420-121415-
/O.EXP.KSLC.FW.W.0032.000000T0000Z-060812T0600Z/
/O.CON.KSLC.FW.A.0019.060812T1500Z-060813T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
1203 AM MDT SAT AUG 12 2006

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 9 AM MDT SATURDAY
THROUGH SATURDAY EVENING...

THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR THE
GREAT SALT LAKE DESERT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 9
AM MDT SATURDAY THROUGH SATURDAY EVENING.

A COLD FRONT WILL PASS THROUGH THE AREA TOMORROW MORNING. BEHIND
THE FRONT...WINDS HAVE THE POTENTIAL TO BECOME STRONG AND THE
AIRMASS WILL DRY OUT...BRINGING THE POSSIBILITY OF SEVERE FIRE
WEATHER CONDITIONS TO THE AREA.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

UTZ423-424-434-120715-
/O.EXP.KSLC.FW.W.0032.000000T0000Z-060812T0600Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WEST CENTRAL DESERTS AND MOUNTAINS-
1203 AM MDT SAT AUG 12 2006

...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR THE
CENTRAL AND SOUTHERN WASATCH FRONT AND WEST CENTRAL DESERT. 

THE LAST CLUSTER OF THUNDERSTORMS IS MOVING NORTHEAST ACROSS THE
SALT LAKE VALLEY. HOWEVER...RAIN WILL OCCUR WITH THESE
THUNDERSTORMS AND WIND GUSTS WILL REMAIN BELOW 30 MPH.

$$

UTZ426-121415-
/O.CON.KSLC.FW.A.0019.060812T1500Z-060813T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
1203 AM MDT SAT AUG 12 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 9 AM MDT SATURDAY
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 9 AM MDT SATURDAY
THROUGH SATURDAY EVENING FOR THE WASATCH MOUNTAINS NORTH OF I-80.

A COLD FRONT WILL PASS THROUGH THE AREA LATE TOMORROW MORNING.
BEHIND THE FRONT...WINDS HAVE THE POTENTIAL TO BECOME STRONG AND
THE AIRMASS WILL DRY OUT...BRINGING THE POSSIBILITY OF SEVERE FIRE
WEATHER CONDITIONS TO THE AREA.

A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 10, 9:02 PM MDT, 6 hours 45 minutes earlier.

Area forecast discussion, Aug 10, 9:02 PM MDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
902 PM MDT THU AUG 10 2006

.SYNOPSIS...A MOIST AIRMASS WILL REMAIN OVER THE SOUTHERN PORTIONS
OF UTAH TODAY WHILE A DRY WESTERLY FLOW BECOMES ESTABLISHED ACROSS
THE NORTH THROUGH SATURDAY.

&&

.DISCUSSION...THERMAL TROUGH SUPPORTING SHALLOW AND HIGH BASED
CONVECTION JUST ENTERING NORTHWEST UTAH. PACIFIC COLD FRONT CHARGING
THROUGH SOUTHWEST IDAHO WILL PUSH INTO NORTHWEST UTAH LATE TONIGHT
THEN RUN OUT OF STEAM AS THE SUPPORTING TROUGH ALOFT SHIFT NORTHEAST
INTO MONTANA. NEXT TROUGH FOLLOWS QUICKLY ACROSS IDAHO ON
SATURDAY...MAINTAINING A DRY AND STABLE WESTERLY FLOW ACROSS
NORTHERN UTAH WHILE THE REMAINING MOISTURE IS SHUNTED TO SOUTHERN
AND EASTERN UTAH. BY SUNDAY...RIDGE REBOUNDS WITH MODELS STILL
TRYING TO BRING DEEP MOISTURE BACK NORTH OVER THE STATE.

NO BIG CHANGES THIS EVENING BUT WILL CONSIDER SHORT TERM UPDATES TO
MATCH RECENT SATELLITE AND RADAR TRENDS.

&&

.AVIATION...WEAK CONVECTION WILL BE AROUND THE TERMINAL THROUGH THE
NIGHT WHICH MAY RESULT IN ERRATIC WINDS AT TIMES BUT NOT STRONG
STORMS ANTICIPATED. EARLY LAKE BREEZE ARRIVAL FRIDAY BY LATE MORNING
AT KSLC.

&&

.FIRE WEATHER...DRY LIGHTNING DID NOT MATERIALIZE TODAY BUT
MICROBURST WINDS AFFECTED THE DESERTS AND THE CENTRAL WASATCH FRONT.
ISOLATED LIGHTNING EXPECTED THROUGH THE NIGHT AS A THERMAL TROUGH
PUSHES ACROSS WESTERN UTAH FOLLOWED BY A PACIFIC COLD FRONT FRIDAY
MORNING. NEXT ISSUE WILL BE GUSTY WINDS AFFECTING THE PLATEAU
COUNTRY OF BEAR LAKE AND RICH COUNTY. RED FLAG WARNING LIKELY TO BE
HOISTED THERE OVERNIGHT FOR FRIDAY.

&&

SLC WATCHES/WARNINGS/ADVISORIES...

UT...RED FLAG WARNING FOR FIRE WEATHER ZONES 420...422>424 AND
     433>436 THROUGH MIDNIGHT TONIGHT.
WY...NONE.

&&

GIBSON
Hazardous weather outlook, Aug 10, 11:00 PM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1100 PM MDT THU AUG 10 2006

UTZ001>021-WYZ021-111300-
CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-
CENTRAL AND SOUTHWEST MOUNTAINS-
GLEN CANYON RECREATION AREA/LAKE POWELL-
GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-
SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK-
WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-
WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-
WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS-1
1100 PM MDT THU AUG 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN UTAH AND EXTREME
SOUTHWEST WYOMING.

.DAY ONE...TODAY

A COLD FRONT IS MOVING TOWARD NORTHERN UTAH WHICH IS BRINGING
THUNDERSTORMS WITH STRONG AND GUSTY WINDS TO NORTHWEST UTAH TONIGHT.
THE COLD FRONT WILL MOVE OVER THE GREAT SALT LAKE AND ACROSS THE
NORTHERN WASATCH FRONT AND CACHE VALLEY DURING THE NIGHT.
ELSEWHERE...A FEW LIGHT SHOWERS CONTINUE OVER CENTRAL AND SOUTHERN
UTAH WITH PARTLY CLOUDY SKIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COOLER AND STABLE CONDITIONS WILL BE OVER NORTHERN UTAH FRIDAY. FOR
CENTRAL AND SOUTHERN UTAH...SCATTERED THUNDERSTORMS WILL FORM
AGAIN...MAINLY OVER THE HIGHER TERRAIN. ON SATURDAY AND
SUNDAY...ANOTHER DRY COOL FRONT WILL MOVE INTO UTAH...SUPPRESSING
THUNDERSTORMS TO THE SOUTHERN PORTIONS OF THE STATE.

EARLY NEXT WEEK MOISTURE IS EXPECTED TO INCREASE ACROSS THE AREA
FROM SOUTH TO NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD
OPERATING PROCEDURES.

GIBSON

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 10:14 PM MDTRed Flag WarningSLC4 hr
Aug 11, 3:47 AM MDTFire Weather WatchSLC6 hr
Aug 11, 2:36 PM MDTFlash Flood WarningSLCKane114 min
Aug 11, 2:50 PM MDTFlash Flood WatchSLC7 hr
Aug 11, 3:06 PM MDTFire Weather WatchSLC13 hr
Aug 11, 3:21 PM MDTFlash Flood WarningSLCWashington4 hr

Nearby

Red Flag Warnings in Utah, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.